I have been coughing since Feb 2010. My throat itch all of the time. I was told that I might have GERD. I have taken nexium, pepcide AC and dextlant. I took nexium since March 2010 and the nexium did not help so the doctor switch me to dextlant (which is new on the market.) While taking dextlant this medication had side effect and I develop chest pain so I stop taking the medication. I have gone to a Ear, Nose, Throat, and a gastro doctor and they are at there wits end. My next step is to visit a Plounary doctor in Jan 2011. I'm still couching and my throast is still itchey. Any suggestions.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?